What are the potential causes for missed after infertile pills?

What are the potential causes for missed after infertile pills?
Published on, 18 April, 2024. Answered by Dr. Arjun Ajamalbhai Chaudhari and Verified by Dr.Galen Team
Patient Question

Hello Doctor

 

Have been taking a fertility pill for a month, and it's been several months since the last period. Experiencing cramps, breast tension, and nausea. What could be happening?

Hello,

Thank you for reaching out to Dr. Galen. Please find the below response to your query.

1. Identify the Fertility Pill:
 Ensure you know the specific fertility pill you're taking, as different medications can impact menstrual cycles differently.

2. Pregnancy Test:
 If you're experiencing missed periods and symptoms, take a pregnancy test to rule out pregnancy.

3. Consider Other Factors:
 Look into potential causes such as hypothyroidism or hormonal imbalances alongside pregnancy.

4. Consultation with a Healthcare Provider:
 Schedule an appointment with a healthcare provider for a thorough evaluation and personalized recommendations.

Thanks 

Ask Multiple Doctors Online for Just $5!

Ask Now


About Dr. Arjun Ajamalbhai Chaudhari


Enroll as a Doctor

Join